MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCDF4L
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to biosense webster (bwi) for evaluation.Visual inspection of the returned device were performed following bwi procedures.Visual analysis revealed that the tip of the device was broken.A deflection test was performed, and the curve was deflecting within specifications.A manufacturing record evaluation was performed for the finished device 31299690m number, and no internal actions related to the reported complaint condition were identified.The deflection issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The potential cause of damage on tip could be related to the handling of the device after the procedure, however, this cannot be established.The instruction for use states: do not scrub or twist the distal tip electrode during cleaning.As part of biosense webster's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an svt (supraventricular tachycardia) ablation procedure with a ez steer¿ nav bi-directional electrophysiology catheter and post procedure the bwi product analysis lab identified a broken tip.During the procedure, the physician stated that the catheter was no longer deflecting.The catheter was replaced and the procedure was continued.No patient consequences were reported.

Brand Name
EZ STEER¿ NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20043049
Report Number2029046-2024-02780
Device Sequence Number20827516
Product Code LPB
UDI-Device Identifier10846835002997
UDI-Public(01)10846835002997(11)240426(17)270425(10)31299690M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBN7TCDF4L
Device Lot Number31299690M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown